Pacific Journal of Mathematics

The extension of linear functionals defined on $H^{\infty}$.

Andrew M. Gleason and Hassler Whitney

Article information

Source
Pacific J. Math., Volume 12, Number 1 (1962), 163-182.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036714

Mathematical Reviews number (MathSciNet)
MR0142013

Zentralblatt MATH identifier
0191.15202

Subjects
Primary: 46.55

Citation

Gleason, Andrew M.; Whitney, Hassler. The extension of linear functionals defined on $H^{\infty}$. Pacific J. Math. 12 (1962), no. 1, 163--182. https://projecteuclid.org/euclid.pjm/1103036714


Export citation

References

  • [1] N. Dunford and J. T. Schwartz, Linear Operators /, Interscience Publishers, New York, 1958.
  • [2] E. Hille and R. S. Phillips, Functional analysis and semi-groups, Amer. Math. Soc. New York, 1957.
  • [3] A. Pfluger, Theorie der RiemannschenFlchen, Springer, Berlin, 1957.
  • [4] W. W. Rogosinski and H. S. Shapiro, On certain extremumproblems foranalytic functions, Acta Math., 90 (1953), 287-318.
  • [5] John Wermer, Subalgebras of the algebra of all complex-valued continuous functions on the circle, Amer. J. Math., 78 (1956), 225-242.
  • [6] A. Zygmund, Trigonometric series, vols. I and II, University Press, Cambridge, 1959.